Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A compatibility theorem for two point boundary problems
HTML articles powered by AMS MathViewer

by E. J. Pellicciaro PDF
Proc. Amer. Math. Soc. 19 (1968), 746-748 Request permission
References
  • Maxime Bôcher, On a small variation which renders a linear differential system incompatible, Bull. Amer. Math. Soc. 21 (1914), no. 1, 1–6. MR 1559549, DOI 10.1090/S0002-9904-1914-02559-5
  • W. M. Whyburn, On the Green’s function for systems of differential equations, Ann. of Math. 28 (1927), 291-300.
  • William M. Whyburn, Differential systems with boundary conditions at more than two points, Proceedings of the conference on differential equations (dedicated to A. Weinstein), University of Maryland Book Store, College Park, Md., 1956, pp. 1–21. MR 0082002
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.36
  • Retrieve articles in all journals with MSC: 34.36
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 19 (1968), 746-748
  • MSC: Primary 34.36
  • DOI: https://doi.org/10.1090/S0002-9939-1968-0224901-4
  • MathSciNet review: 0224901